Title of article :
The Cauchy problem of the Ward equation
Author/Authors :
Derchyi Wu، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Abstract :
We generalize the results of [J. Villarroel, The inverse problem for Ward’s system, Stud. Appl. Math.
83 (1990) 211–222; A.S. Fokas, T.A. Ioannidou, The inverse spectral theory for the Ward equation and for
the 2 + 1 chiral model, Comm. Appl. Anal. 5 (2001) 235–246; B. Dai, C.L. Terng, K. Uhlenbeck, On the
space–time Monopole equation, arXiv:math.DG/0602607] to study the inverse scattering problem of the
Ward equation with non-small data and solve the Cauchy problem of the Ward equation with a non-small
purely continuous scattering data.
© 2008 Elsevier Inc. All rights reserved
Keywords :
Self-dual Yang–Mills equation , Inverse scattering problem , Riemann–Hilbert problem , Cauchyintegral operator , Lax pair
Journal title :
Journal of Functional Analysis
Journal title :
Journal of Functional Analysis